欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
A note on truncations in fractional Sobolev spaces

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 1 Page: 0-0
       
 
Asymptotic inequalities for alternating harmonics

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 1 Page: 0-0
       
 
(Lr,Ls) Resolvent estimate for the sphere off the line 1 r −1 s = 2 n

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 1 Page: 0-0
       
 
Lq-Estimates for stationary Stokes system with coefficients measurable in one direction

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 1 Page: 0-0
       
 
Tosio Kato’s work on non-relativistic quantum mechanics, Part 2

Publisher: World Scientific Publishing Company
Journal: Bulletin of Mathematical Sciences
Volume: 9 Issue: 1 Page: 0-0